# SDR HALA2011072300335

- Difficulty date: July 23, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 74,275 hours, 31,983 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Totalizer
- Condition: Inaccurate
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - CALC & TOTALIZER HAS A 2,300 LB DIFF IAW FIM 28-41-00, FIG 107 TOTAL FUEL & FMC CAL FUEL CHECKED OK.
